# SDR AALA201712019035

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 22,657 hours, 9,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT IDENTIFIER AT THE FORWARD SERVICE AREA HAS A BROKEN LENS COVER.  REMOVED AND REPLACED IDENTIFIER ASSEMBLY L1186 PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
